Loading [MathJax]/jax/output/HTML-CSS/jax.js
Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 55 No. 3 (2003)
Vol. 55 No. 3 (2003)
Published:
25.03.2003
Research articles
Algorithms for the Best Simultaneous Uniform Approximation of a Family of Functions Continuous on a Compact Set by a Chebyshev Subspace
Yu. V. Hnatyuk
291-306
PDF (Ukrainian)
Springer
Method of Generalized Moment Representations in the Theory of Rational Approximation (A Survey)
A. P. Holub
307-359
PDF (Ukrainian)
Springer
Statistic
D
-Property of Voronoi Summation Methods of Class
W
Q
2
S. Ya. Dekanov
360-372
PDF (Ukrainian)
Springer
On Extendability of Solutions of Differential Equations to a Singular Set
Yu. I. Kaplun, V. G. Samoilenko
373-378
PDF (Russian)
Springer
On the Asymptotic Behavior of the Remainder of a Dirichlet Series Absolutely Convergent in a Half-Plane
L. Ya. Mikityuk, M. M. Sheremeta
379-388
PDF (Ukrainian)
Springer
States of Infinite Equilibrium Classical Systems
D. Ya. Petrina
389-399
PDF (Ukrainian)
Springer
Multipoint Problem with Multiple Nodes for Partial Differential Equations
B. I. Ptashnik, M. M. Symotyuk
400-413
PDF (Ukrainian)
Springer
Approximation of Continuous Functions by de la Vallée-Poussin Operators
V. I. Rukasov
414-424
PDF (Russian)
Springer
Short communications
l
p
-Solutions of One Difference Equation in a Banach Space
M. F. Gorodnii
425-430
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians